I've been on roaccutane for 2 months now and thinking of getting lips filler. Is it OK to do so when on roaccutane?

Doctor Answers 2

There is no contraindication to lip filler while on Accutane

There is no contraindication to having lip filler while on Accutane. Make sure to visit an experienced expert injector who can select the right product and right treatment technique for your unique lips. Hope that helps and good luck!


San Diego Dermatologist
5.0 out of 5 stars 36 reviews

Lip Fillers on Medications

It should be perfectly alright to have your lips injected while on Accutane.  Please consult a board certified dermatologist with expertise with fillers for the best cosmetic results.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.